# SDR DHL2002709003

- Difficulty date: June 25, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 1414
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  FWD MAIN ENTRY DOOR EMERGENCY EXIT LIGHT VERY DIM.2)  R/R EMERGENCY EXIT LIGHT ASSY IAW MM 33-50-00 OPS CK GOOD.
